# SDR UPS02237712

- Difficulty date: February 4, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 49,227 hours, 36,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT AIRSTAIRS ACTUATOR FITTING SUPPORT ANGLE CRACKED IN AFT RT TORQUE BOX AT STA 1273.  REPAIRED IAW EO B727-5310-1239.
